Research Repository

Fault-tolerant control of Markovian jump stochastic systems via the augmented sliding mode observer approach

Li, H, Gao, H, Shi, Peng and Zhao, X (2014) Fault-tolerant control of Markovian jump stochastic systems via the augmented sliding mode observer approach. Automatica, 50 (7). 1825 - 1834. ISSN 0005-1098

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Markovian jump parameters; FTC
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 13 Jan 2016 03:46
Last Modified: 19 Sep 2019 05:30
URI: http://vuir.vu.edu.au/id/eprint/29859
DOI: https://doi.org/10.1016/j.automatica.2014.04.006
ePrint Statistics: View download statistics for this item
Citations in Scopus: 419 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar